uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Perfect sampling from the limit of deterministic products of stochastic matrices
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2008 (English)In: Electronic Communications in Probability, ISSN 1083-589X, Vol. 13, 474-481 p.Article in journal (Refereed) Published
Abstract [en]

We illustrate how a technique from the theory of random iterations of functions can be used within the theory of products of matrices. Using this technique we give a simple proof of a basic theorem about the asymptotic behavior of (deterministic) "backwards products" of row-stochastic matrices and present an algorithm for perfect sampling from the limiting common row-vector (interpreted as a probability-distribution).

Place, publisher, year, edition, pages
2008. Vol. 13, 474-481 p.
Keyword [en]
perfect sampling, stochastic matrices, Markov chain Monte Carlo, iterated function systems
National Category
Probability Theory and Statistics
URN: urn:nbn:se:uu:diva-107904ISI: 000259240900001OAI: oai:DiVA.org:uu-107904DiVA: diva2:233511
Available from: 2009-09-01 Created: 2009-08-31 Last updated: 2011-04-11Bibliographically approved

Open Access in DiVA

No full text

Other links


Search in DiVA

By author/editor
Stenflo, Örjan
By organisation
Department of Mathematics
In the same journal
Electronic Communications in Probability
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 162 hits
ReferencesLink to record
Permanent link

Direct link